JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Kaplansky-type Theorems, II
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 51, Issue 3,  2011, pp.339-344
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2011.51.3.339
 Title & Authors
Kaplansky-type Theorems, II
Chang, Gyu-Whan; Kim, Hwan-Koo;
  PDF(new window)
 Abstract
Let D be an integral domain with quotient field K, X be an indeterminate over D, and D[X] be the polynomial ring over D. A prime ideal Q of D[X] is called an upper to zero in D[X] if Q
 Keywords
Kaplansky theorem;upper to zero in D[X];prime (primary) element;
 Language
English
 Cited by
1.
Kaplansky-type Theorems, II,;;

Kyungpook mathematical journal, 2011. vol.51. 3, pp.339-344 crossref(new window)
2.
KAPLANSKY-TYPE THEOREMS IN GRADED INTEGRAL DOMAINS,;;;

대한수학회보, 2015. vol.52. 4, pp.1253-1268 crossref(new window)
1.
KAPLANSKY-TYPE THEOREMS IN GRADED INTEGRAL DOMAINS, Bulletin of the Korean Mathematical Society, 2015, 52, 4, 1253  crossref(new windwow)
 References
1.
D. D. Anderson, T. Dumitrescu, and M. Zafrullah, Quasi-Schreier domains, II, Comm. Algebra, 35(2007), 2096-2104. crossref(new window)

2.
D. D. Anderson and M. Zafrullah, Almost Bezout domains, J. Algebra, 142(1991), 285-309. crossref(new window)

3.
D. D. Anderson and M. Zafrullah, On a theorem of Kaplansky, Boll. Un. Mat. Ital. A (7), 8(1994), 397-402.

4.
D. F. Anderson and G. W. Chang, Almost splitting sets in integral domains II, J. Pure Appl. Algebra, 208(2007), 351-359. crossref(new window)

5.
D. F. Anderson, G. W. Chang, and J. Park, Generalized weakly factorial domains, Houston J. Math., 29(2003), 1-13.

6.
A. Bouvier, Le groupe des classes d'un anneau integre, 107eme Congres des Societes Savantes, Brest, 1982, fasc. IV, 85-92.

7.
S. Gabelli, On divisorial ideals in polynomial rings over Mori domains, Comm. Algebra, 15(1987), 2349-2370. crossref(new window)

8.
R. Gilmer, Multiplicative Ideal Theory, Marcel Dekker, New York, 1972.

9.
E. Houston and M. Zafrullah, On t-invertibility, II, Comm. Algebra, 17(1989), 1955-1969. crossref(new window)

10.
B. G. Kang, Prufer $\upsilon$-multiplication domains and the ring $R[X]_{Nv}$ , J. Algebra, 123(1989), 151-170. crossref(new window)

11.
B. G. Kang, On the converse of a well-known fact about Krull domains, J. Algebra, 124(1989), 284-299. crossref(new window)

12.
I. Kaplansky, Commutative Rings, rev. ed., Univ. of Chicago, Chicago, 1974.

13.
H. Kim, Kaplansky-type theorems, Kyungpook Math. J., 40(2000), 9-16.

14.
R. Lewin, Almost generalized GCD-domains, Lecture Notes in Pure and Appl. Math., Marcel Dekker, 189(1997), 371-382.

15.
M. Zafrullah, A general theory of almost factoriality, Manuscripta Math., 51(1985), 29-62. crossref(new window)